MathSciNet Relay Station
MathSciNet bibliographic data
MR875376 (88c:13014) 13E05 (13A17 13C15)
Ratliff, Louis J., Jr. Three theorems on form rings. Proc. Amer. Math. Soc. 99 (1987), no. 3, 432–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement